Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I'm using inhaler (foracort 200) at sometimes, not regularly. After

I'm using inhaler (foracort 200) at sometimes, not regularly. After the use next day White Spots on Tonsils will appears. It is very irritating. Some will subside after 3 to 4 days but some will remain more than a week and become bigger. One doctor said that it's due to using the inhaler. What should i do doctor it's will cause some other problems to me or its not dangerous.
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, my wife has a dry cough for sometime now, and had a history of Asthma long back in the history, and was told by the doctor then that although it is cured now, it can relapse after forty. She is 34 now, and the doctor yesterday prescribed her to take foracort 200 inhaler from Cipla for 6 weeks, and said that it is not for Asthma but the component in it addresses Allergic condition that she is prevailing now due to which the cough is occurring. Can you please confirm if the use of this inhaler can tend to become habit or is a curable method?

doctor1 MD

sir i am using foracort inhaler 200. can it cause hands shivering after taking it through mac spacer my heart beats (i think) increases & my hands starts shivering. i take twice at morning & in the night

doctor1 MD

Hi, I am 25 Year old, I had cough from 1 month and consulted few doctors. I got an X-ray done and manul testing for TB. X-ray indicates Acute Bronchities, so doctor has asked me to take Foracort 200 Inhaler for 3 months with regular visits. Though After using the Inhaler as prescribed , I do not have cough. Is this an indication of Asthma? Should I be using it on a long run?

Loading Online Doctors....